# SDR FDEA201209113285

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13208
- Condition: Dented
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS A DENT BS 377, STR 6R.  COMPLIED WITH EA F-5310-162465
